On some generalizations of Lie algebras. (English) Zbl 0236.17002


17A30 Nonassociative algebras satisfying other identities
Full Text: EuDML


[1] CLIMESCU, Al.: Anneaux faibles. Bull. Inst. Polit. din Iasi, 7 (f. 1-2), 1961, 1-5. · Zbl 0123.00803
[2] HERZ J. C.: Pseudo algébres de Lie. C. r. Acad, sci., 256, No 14, I, 1935-1937; II, 2289-2291. · Zbl 0050.03201
[3] JACOBSON N.: Lie Algebras. New York, 1962. · Zbl 0121.27504
[4] JACOBSON N.: Pseudo-linear transformations. Annals of Math., 38, 1937, 485-507. · Zbl 0017.15001
[5] REISCHER C., SIMOVICI D.: Associative algebraic structures in the set of the Boolean functions and some applications in automata theory. IEEE Trans. on Computers, c-20, 3 1971, 9-14. · Zbl 0221.94061
[6] SIMOVICI D.: Sur la commutativité de la superposition des fonctions booléonnes et certaines propriétés d’itération. Analele st. Univ. Iasi, 15, 1969, 449-455. · Zbl 0195.02901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.